# SDR DALA2023030701679

- Difficulty date: March 7, 2023
- Submitted: March 7, 2023
- Operation: Air carrier
- Aircraft: N819NW
- Make and model: Airbus A330-323
- Aircraft serial: 0858
- Aircraft time: 66,844 hours, 8,820 cycles
- System (JASC): 2570 · Accessory Compartment
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3319 STAIRS LEADING TO CREW REST HAVE LOOSE STRANDS OF CARPET THAT CATCH THE HEELS OF SHOES. HAD A CREWMEMBER FALL GOING DOWN STAIRS. CORRECTIVE ACTION: REMOVED DEBRIS. (9872107)
